# SDR 9616382289

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289US
- Make and model: Boeing 727251
- Aircraft serial: 21377
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND EMERGENCY EXIT SIGN ABOVE LEFT AFT GALLEY SERVICE DOOR INOPERATIVE.  REPLACED BATTERIES.  CHECKED OK.
